Advances in Differential Equations

On the symmetry of positive solutions of the Lane-Emden equation with supercritical exponent

Zongming Guo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 7, Number 6 (2002), 641-666.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651732

Mathematical Reviews number (MathSciNet)
MR1894861

Zentralblatt MATH identifier
1274.35015

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Guo, Zongming. On the symmetry of positive solutions of the Lane-Emden equation with supercritical exponent. Adv. Differential Equations 7 (2002), no. 6, 641--666. https://projecteuclid.org/euclid.ade/1356651732.


Export citation